Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Antidepressants that cause weight loss

Premium Questions

Dr. Chintan Solanki MD

11kg that I had previously put on with other antidepressant medication which was fantastic. but I ... the weight again which is causing my mood to drop. I haven t been able to exercise because of my lethargy ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. Jasvinder Singh MD

Hi, may I answer your health queries right now ? Please type your query here... I have been steadily gaining weight and getting severely itchy(I can only guess) from my antidepressant ... View answer

Answered by : Dr. Jasvinder Singh ( Internal Medicine Specialist)
Dr. Seikhoo Bishnoi MD

and the pyschiatric medications I was taking. I have stabilized recently and i am no longer taking any anti-depressant ... been to an Endocrinologist and she did not find any cause outside of the mood... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr.    Alexander H. Sheppe MD

caused weight gain (it did get me off the alprazolam though!)...I had lamotrigine and it was working ... and the antidepressant help. I gained another 30 lbs. ?!!!..My blood pressure is up a bit (I think... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Klerida Shehu MD

I read that it can cause collagenous colitis and I will switch to another antidepressant. Now I ... losing weight as anything I eat causes me a bowel movement. ... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)

Public Forum Discussions

Dr. Penchila Prasad Kandikattu MD

been done, with no significant results. She has been prescribed anti-anxiety and antidepressant meds ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr. Emilda Belortaja MD

Hi... For the past 3 months I ve been losing weight for no apparent reason I m constantly eating (no meat; lots of greens and veggies) and other than this sudden and mysterious weight loss, I m ... View answer

Answered by : Dr. Emilda Belortaja ( General & Family Physician)
Dr. Divakara MD

Hi! I am a 23 year old male, 5 11 and weigh 131lbs. I have been losing weight recently, most recently 6lbs in 2 days. I can put the weight on, but I lose I seem to lose it, plus some, almost immediately. I have tried... View answer

Answered by : Dr. Divakara ( Internal Medicine Specialist)
Dr. Akhtarhusian Ghausi MD

My son crp was 8.26. He is nine yrs old. He plays football. He was hit two weeks ago. Then all of a sudden he gets sick two weeks later, not eating throwing up swelling in the face. He had high fever for 3 days 103. My... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Kathy Shattler MD

I have lost weight of 8 kg from 68 to 60kg in the past one year. Blood tests, sonography of abdomen, kidney, stool test etc have not indicated anything abnormal. I am 63 years old, having B.P for the last 15 years. Stress... View answer

Answered by : Kathy Shattler ( Dietitian & Nutritionist)

Mobile Questions and Answers

Dr. Venkatesh S Pai MD

Hi. Weight loss in a young male like you could be due to many causes. Diabetes, thyroid dysfunction, infections like tuberculosis/ hiv(if you have had unprotected intercourse with multiple partners),...

Dr. Chintan Solanki MD

it will help in weight loss.

Dr.    Prof. Kunal Saha MD

Malnutrition is the most likely cause. For others these links are...